I have been on Tymlos for 1 1/2 years. I was wondering if anyone else has developed eye problems while being on Tymlos. Specifically fluid behind the retina.
Interested in more discussions like this? Go to the Osteoporosis & Bone Health Support Group.
Yes, I have the fatigue and the pain. I think your description of legs feeling like plywood is perfect! I rest for a couple of hours after the morning shot, and then I find that walking for at least a half hour seems to help. I have done 7 months and am resigned to 5 more with more time in bed than I would like!
Jump to this post
I have been on Tymlos for 4months and my hair is thinning out plus bone pain gets quite severe This is no easy road and am now seeking an alternative
My doc said the bone pain eases after a few months. I honestly wouldn't care if I went bald to avoid painful fractures and disability (I already have several spinal ones). But I feel like I am doing a year of chemo honestly. Fatigue is the worst part at 7 months. It is extreme.
It's strange that side effects vary from day to day. Today is not good!
I think the only alternative for bone-growing would be Evenity.
I feel Evinity is the best. I agree about the fatigue it is so debilitating. You are right we can always obtain a wig.
Let us know if you try Evenity and the experience is better! I am only doing 6 or 7 clicks out of 8 on the Tymlos. Today I did 6 and am having a really hard morning. Yesterday I did 7 and was fine. Doesn't make sense!
Hi, I had a spinal fusion and lamniplasty on march 2022. I had horrible nerve pain from a cyst leaning on the nerve. After surgery I had no pain at all. It was a amazing. Now i started Tymlos about 10 days ago. All of a sudden I am feeling flashes of the nerve pain again, My doctor said it could not be the Tymlos and has quoted to me all of the med trials etc. I do see that occasionally this drug can cause inflammation. Has anyone had a similar experience ? I dont know what to do.
I have not read that Tymlos can cause inflammation. Can you share this?
It does cause bone growth and occasional "growing pains" but at 10 days out not sure if that is the cause.
Some of us persisted with this medication despite an apparent severe side effect. What helped me was starting at two clicks out of 8 and moving up. I have been at 7 clicks for several months after starting slowly.
This is slightly off-topic but might be interesting. It deals with the history behind Tymlos and Forteo. But also has examples of using them plus other agents to heal fractures and damage from hip replacement degradation.
Goto the link below if interested. Then click on the option:
View at seattlejointsurgeon.com
Hello @randihenry and welcome to Mayo Clinic Connect. What fantastic news about your surgical outcome, first off. With regard to your starting Tymlos and the recent onset of of nerve pain, I wonder if your doctor mentioned if this would remain as an ongoing symptom while taking the Rx or if you could expect to see the inflammation dissipate over time?
I started Tymlos end of May this year….very very fatigued, then big belly and swollen feet.. She took me off Tymlos for two weeks and of June, then on one half dose. Then back on and vertigo, dizzy ever since…Doctor doesn't seem to hear me, going for neck xrays, blood tests, hearing tests and more. Should I stop Tymlos for couple weeks and see if vertigo/dizziness stops????
It's interesting to me to see you mention that your feet have gotten swollen too since taking Tymlos. Mine have been but I have not been able to find anyone at the pharmacy to say that is a side effect. Many people do speak of the belly, referring to it as "puffy belly". I mentioned that to the pharmacist and he said he had not heard of that but there is a side effect of "distended abdomen"! Really, he couldn't figure out that those things were the same?
A while ago I did stop Tymlos for a couple of weeks to see if the belly would get better, I am quite sure it is fluid retention. It did get substantially better but it would have needed more time to totally dissipate. Since I just wanted to confirm that Tymlos was the cause I didn't need to go further.
I do get mildly light-headed occasionally but I do not think in my case that Tymlos is the cause because I'm pretty sure that I was having that difficulty before starting Tymlos. I do get fatigued a bit more than prior to taking Tymlos but it hadn't occurred to me that Tymlos might be the cause of that. I have just attributed it to age.
I have been taking Tymlos since March of 2021 and intend to stop at the end of the year. I would just have a couple of months in 2023 and since the first month tends to be very costly with my deductible I will just skip what would be the last two months. My endocrinologist has said that's not a problem.
Connect with thousands of patients and caregivers for support and answers.
Already have an account? Sign In